Continuous Uniformities.

R.A. ALÒ; H.L. SHAPIRO

Mathematische Annalen (1970)

  • Volume: 185, page 322-328
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

ALÒ, R.A., and SHAPIRO, H.L.. "Continuous Uniformities.." Mathematische Annalen 185 (1970): 322-328. <http://eudml.org/doc/161963>.

@article{ALÒ1970,
author = {ALÒ, R.A., SHAPIRO, H.L.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {322-328},
title = {Continuous Uniformities.},
url = {http://eudml.org/doc/161963},
volume = {185},
year = {1970},
}

TY - JOUR
AU - ALÒ, R.A.
AU - SHAPIRO, H.L.
TI - Continuous Uniformities.
JO - Mathematische Annalen
PY - 1970
VL - 185
SP - 322
EP - 328
KW - topology
UR - http://eudml.org/doc/161963
ER -

NotesEmbed ?

top

You must be logged in to post comments.